# SDR UIEA2025060200715

- Difficulty date: June 11, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 101,034 hours, 17,226 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B MID FLAP FOUND BOLT HOLE ELONGATED.( PERFORMED REPAIR AT ELONGATED BOLT HOLE AS PER SRM 51-70-07 PAR 5.K REV 103. NO FURTHER DEFECTS NOTED. )
